MAUDE Adverse Event Report: BD SANDY BD E-Z SCRUB; IMPREGNATED PREOPERATIVE SCRUB BRUSHES (3% CHLOROXYLENOL (PCMX)

BD SANDY BD E-Z SCRUB; IMPREGNATED PREOPERATIVE SCRUB BRUSHES (3% CHLOROXYLENOL (PCMX)
Model Number 371603
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.(b)(4).
 
Event or Problem Description
It was reported that sponge brush scrub appears to have mold on the brush.¿ verbatim: we had the following issue- do we need to pull this lot? we still have the item."when it was opened in a case and it appears to have mold on the scrub brush.Lot number 0328903" customer notified me by email on 8/27 of this issue.And in the e-mail said they still have the product item.Customer is also asking what should they do with the following scrub brushes with the same lot#! i believe this event occurred on 8/27 as this is when i was notified.
 
Event or Problem Description
It was reported that sponge brush scrub appears to have mold on the brush.  verbatim: we had the following issue- do we need to pull this lot? we still have the item."when it was opened in a case and it appears to have mold on the scrub brush.Lot number 0328903" customer notified me by email on (b)(6) 2021 of this issue.And in the e-mail said they still have the product item.Customer is also asking what should they do with the following scrub brushes with the same lot#! i believe this event occurred on (b)(6) 2021 as this is when i was notified.
 
Additional Manufacturer Narrative
Cause of the foreign matter is likely a defective section of the foam sponge (burnt sponge) per the ftir analysis performed.Batch record was reviewed, including all attribute data, and no deviations or discrepancies were noted that would contribute or cause this issue.Review of risk management document shows that severity rating is minor for this defect.This is the first compliant reported for this lot.Complaints will continue to be trended and evaluated for further action, if needed.No capa required.H3 other text : see narrative below.

Brand Name
BD E-Z SCRUB
Common Device Name
IMPREGNATED PREOPERATIVE SCRUB BRUSHES (3% CHLOROXYLENOL (PCMX)
Manufacturer (Section D)
BD SANDY
9450 south state street
sandy UT 84070
MDR Report Key12506374
Report Number1710034-2021-00831
Device Sequence Number12048644
Product Code GEC
UDI-Device Identifier00382903716036
UDI-Public(01)00382903716036
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model Number371603
Device Catalogue Number371603
Device Lot Number0328903
Initial Date Received by Manufacturer 08/27/2021
Supplement Date Received by Manufacturer09/30/2021
Initial Report FDA Received Date09/21/2021
Supplement Report FDA Received Date09/30/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;